# SDR QXEA2012101301279

- Difficulty date: October 13, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 13,042 hours, 14,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: 32 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 3 INCHES FORWARD OF FS -69.4 OTBD OF STRINGER 32S FOUND LIGHTNING STRIKE DAMAGE.  REMOVED DAMAGE TO SKIN IAW SRM 53-10-31-02-02.  CONFIRMED CRACK FREE. INSTALLED RIVET AND INSTALLED SURFACE PROTECTION.  APPLIED PRIMER PAINT AND CPC.
